# SDR EVCA201708101

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bell 206L-1
- Aircraft serial: 45593
- Aircraft time: 8,476 hours, 18,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: 099799201
- Condition: Burned
- Location: Search Light
- Component: Search Light
- Component part number: 099799150
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SEARCH LIGHT BECAME INOPERATIVE AND CIRCUIT BREAKER POPPED WHILE IN FLIGHT. CREW REPORTED FAINT ELECTRICAL BURNING ODOR AND REPORTED CABIN LIGHTS FLICKERING. UPON MAINTENANCE INSPECTION FOUND THE SEARCH LIGHT DIODE AND JUMPER TO HAVE INDICATIONS OF BURNING AND FAILURE.
